# SDR AALA201811059074

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 60,772 hours, 22,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A CIDS CAUTION LIGHT ILLUMINATED ON THE FORWARD FLIGHT ATTENDANT PANEL.  THE CIDS PANEL INDICATES THE MID RT DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-00.  CIDS CAUTION LIGHT EXTINGUISHED.
